# SDR 2006FA0000230

- Difficulty date: February 23, 2006
- Submitted: March 15, 2006
- Operation: General aviation
- Aircraft: N196SQ
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7780259
- Engine: Lyc IO540K1G5
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion
- Part number: 6705403
- Part serial: 1922
- Condition: Cracked
- Location: Nose Gear
- Part time: 3,921 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF THE NOSE GEAR.  A 4.5 INCH CRACK WAS FOUND IN THE TUBULAR AREA OF THE LANDING GEAR TRUNNION CAUSE IS UNKNOWN, BUT SUSPECT HARD LANDING OR NOSE WHEEL TURNED BEYOND LIMITS.  (K)
